# SDR VJ970124

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 408-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, LONGERON 30 SPLICE BETWEEN STATION 408 AND 427 HAS 2 INCH CRACK BETWEEN FASTENERS.  REMOVED CRACKED FITTING.  FABRICATED AND INSTALLED SPLICE IAW DC-9 SRM 53-02 FIG 14 AND 51-10-3.  (M)
